Alert archive / Missouri / River Flood Warnings in 2008
River Flood Warning 22, NWS St. Louis, MO
NWS St. Louis, MO issued this river flood warning at Feb 16, 2008, 8:17 AM CST for Marion County, Missouri. It took effect at Feb 17, 2008, 7:29 PM CST. It was in force for 12 hr.
The area
The counties it named.
The facts
- Issued
- Feb 16, 2008, 8:17 AM CST (14:17 UTC)
- In effect from
- Feb 17, 2008, 7:29 PM CST
- Expired
- Feb 18, 2008, 7:58 AM CST
- In force
- 12 hr
- Issued by
- NWS St. Louis, MO
- Flood severity
- Minor
County Marion County, MO
The radar
The St Louis radar (KLSX), 147 km from the middle of the area, began a volume at 14:23 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point South Fabius River near Taylor (TAYM7). The gauge peaked at 10.33 ft at Feb 17, 2008, 11:00 PM CST.
- Action stage
- 8 ft
- Minor stage
- 10 ft
- Moderate stage
- 14 ft
- Major stage
- 19 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 05500000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS43 KLSX 161417
FLWLSX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
817 AM CST SAT FEB 16 2008
...THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A FLOOD
WARNING FOR THE FOLLOWING RIVERS IN MISSOURI...
MIDDLE FABIUS RIVER NEAR EWING AFFECTING LEWIS COUNTY
SOUTH FABIUS RIVER NEAR TAYLOR AFFECTING MARION COUNTY
.THIS FLOOD WARNING IS A RESULT OF ANTICIPATED 1.5 TO 2 INCHES OF
PRECIPITATION ACROSS THE ENTIRE FABIUS RIVER BASIN
OVER THE NEXT 24 TO 36 HOURS...
A VIGOROUS LOW PRESSURE CENTER IS EXPECTED TO MOVE ACROSS CENTRAL
MISSOURI OVERNIGHT TONIGHT AND INTO SUNDAY MORNING. HEAVY RAINS ARE
TO BE ANTICIPATED FOR MUCH OF NORTHERN MISSOURI. MUCH OF THIS RAIN
WILL RUNOFF INTO THE NORTH RIVER BASIN AS SOILS ARE CURRENTLY FROZEN.
LOCAL RESIDENTS LIVING ALONG AND NEAR THE BASIN SHOULD BE AWARE OF
POSSIBLE FLOODING. DO NOT ATTEMPT TO CROSS FLOODED ROADWAYS. TURN
AROUND, DONT DROWN.
HEAVY RAINS COULD CAUSE RIVER LEVELS TO RISE EVEN HIGHER THAN PREDICTED.
THE NATIONAL WEATHER SERVICE WILL MONITOR THIS DEVELOPING SITUATION
AND ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
MOC111-171417-
/O.NEW.KLSX.FL.W.0021.080218T0830Z-080220T1930Z/
/EWMM7.1.ER.080218T0830Z.080218T1800Z.080219T1930Z.UU/
817 AM CST SAT FEB 16 2008
THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A
* FLOOD WARNING FOR
THE MIDDLE FABIUS RIVER NEAR EWING.
* FROM LATE SUNDAY NIGHT TO WEDNESDAY AFTERNOON...OR UNTIL THE
WARNING IS CANCELLED.
* AT 7:30 AM SATURDAY THE STAGE WAS 3.8 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 12.0 FEET.
* FORECAST...RISE ABOVE FLOOD STAGE BY EARLY MONDAY MORNING AND
CONTINUE TO RISE TO NEAR 13.3 FEET BY EARLY AFTERNOON ON MONDAY.
* THE RIVER WILL FALL BELOW FLOOD STAGE BY EARLY AFTERNOON ON TUESDAY.
$$
MOC127-171416-
/O.NEW.KLSX.FL.W.0022.080217T1720Z-080219T1600Z/
/TAYM7.1.ER.080217T1720Z.080218T0600Z.080218T1600Z.NO/
817 AM CST SAT FEB 16 2008
THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A
* FLOOD WARNING FOR
THE SOUTH FABIUS RIVER NEAR TAYLOR.
* FROM SUNDAY MORNING TO TUESDAY MORNING...OR UNTIL THE WARNING IS
CANCELLED.
* AT 7:30 AM SATURDAY THE STAGE WAS 2.8 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 9.5 FEET.
* FORECAST...RISE ABOVE FLOOD STAGE BY LATE MORNING ON SUNDAY AND
CONTINUE TO RISE TO NEAR 10.2 FEET BY EARLY MONDAY MORNING.
* THE RIVER WILL FALL BELOW FLOOD STAGE BY LATE MONDAY MORNING.
* IMPACT...AT 10.5 FEET...COUNTY ROAD 117 WEST OF TAYLOR FLOODS.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 02/17 02/18 02/19 02/20 02/21
MIDDLE FABIUS RIVER
EWING 12 3.8 5.2 12.7 12.8 9.8 7.6
SOUTH FABIUS RIVER
TAYLOR 10 2.8 6.3 9.7 9.2 8.1 5.47 follow-up statements
000
WGUS83 KLSX 161942
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
142 PM CST SAT FEB 16 2008
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN MISSOURI...
MIDDLE FABIUS RIVER NEAR EWING AFFECTING LEWIS COUNTY
SOUTH FABIUS RIVER NEAR TAYLOR AFFECTING MARION COUNTY
.THIS FLOOD WARNING IS A RESULT OF ANTICIPATED 1.5 TO 2 INCHES OF
PRECIPITATION ACROSS THE ENTIRE FABIUS RIVER BASIN OVER THE
NEXT 24 TO 36 HOURS...
A VIGOROUS LOW PRESSURE CENTER IS EXPECTED TO MOVE ACROSS CENTRAL
MISSOURI OVERNIGHT TONIGHT AND INTO SUNDAY MORNING. HEAVY RAINS ARE
TO BE ANTICIPATED FOR MUCH OF NORTHERN MISSOURI. MUCH OF THIS RAIN
WILL RUNOFF INTO THE FABIUS RIVER BASIN AS SOILS ARE CURRENTLY FROZEN.
LOCAL RESIDENTS LIVING ALONG AND NEAR THE BASIN SHOULD BE AWARE OF
POSSIBLE FLOODING. DO NOT ATTEMPT TO CROSS FLOODED ROADWAYS. TURN
AROUND, DONT DROWN.
HEAVY RAINS COULD CAUSE RIVER LEVELS TO RISE EVEN HIGHER THAN PREDICTED.
THE NATIONAL WEATHER SERVICE WILL MONITOR THIS DEVELOPING SITUATION
AND ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
MOC111-171942-
/O.EXT.KLSX.FL.W.0021.080218T0936Z-080220T2230Z/
/EWMM7.1.ER.080218T0936Z.080219T0000Z.080219T2230Z.UU/
142 PM CST SAT FEB 16 2008
...FLOOD WARNING EXTENDED UNTIL WEDNESDAY AFTERNOON...
THE FLOOD WARNING CONTINUES FOR
THE MIDDLE FABIUS RIVER NEAR EWING
* FROM LATE SUNDAY NIGHT TO WEDNESDAY AFTERNOON...OR UNTIL THE
WARNING IS CANCELLED.
* AT 12:30 PM SATURDAY THE STAGE WAS 4.1 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 12.0 FEET.
* FORECAST...RISE ABOVE FLOOD STAGE BY MONDAY MORNING AND CONTINUE TO
RISE TO NEAR 13.7 FEET BY MONDAY EVENING.
* THE RIVER IS EXPECTED TO FALL BELOW FLOOD STAGE BY TUESDAY AFTERNOON.
$$
MOC127-171941-
/O.EXT.KLSX.FL.W.0022.080217T1727Z-080219T1500Z/
/TAYM7.1.ER.080217T1727Z.080218T0600Z.080218T1500Z.NO/
142 PM CST SAT FEB 16 2008
THE FLOOD WARNING CONTINUES FOR
THE SOUTH FABIUS RIVER NEAR TAYLOR
* FROM SUNDAY MORNING TO TUESDAY MORNING...OR UNTIL THE WARNING IS
CANCELLED.
* AT 12:30 PM SATURDAY THE STAGE WAS 2.9 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 9.5 FEET.
* FORECAST...RISE ABOVE FLOOD STAGE BY TOMORROW LATE MORNING AND
CONTINUE TO RISE TO NEAR 10.2 FEET BY EARLY MONDAY MORNING.
* THE RIVER IS EXPECTED TO FALL BELOW FLOOD STAGE BY LATE MONDAY MORNING.
* IMPACT...AT 10.5 FEET...COUNTY ROAD 117 WEST OF TAYLOR FLOODS.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 02/17 02/18 02/19 02/20 02/21
MIDDLE FABIUS RIVER
EWING 12 4.1 5.0 12.6 13.2 10.1 7.9
SOUTH FABIUS RIVER
TAYLOR 10 2.9 6.5 9.7 9.0 8.1 5.6000
WGUS83 KLSX 170317
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
917 PM CST SAT FEB 16 2008
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN
MISSOURI...
MIDDLE FABIUS RIVER NEAR EWING AFFECTING LEWIS COUNTY
NORTH RIVER AT PALMYRA AFFECTING MARION COUNTY
SOUTH FABIUS RIVER NEAR TAYLOR AFFECTING MARION COUNTY
.THIS FLOOD WARNING IS BASED ON 1 TO 2 INCH RAINFALL IN THE NEXT 24
HOURS...
HEAVY RAINS COULD CAUSE RIVER LEVELS TO RISE EVEN HIGHER THAN
PREDICTED. THE NATIONAL WEATHER SERVICE WILL CONTINUE TO MONITOR
THIS SITUATION AND ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR
FORECASTS CHANGE.
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
MOC111-180317-
/O.EXT.KLSX.FL.W.0021.080218T0622Z-080221T0300Z/
/EWMM7.1.ER.080218T0622Z.080219T0000Z.080220T0300Z.UU/
917 PM CST SAT FEB 16 2008
...THE FLOOD WARNING CONTINUES FOR
THE MIDDLE FABIUS RIVER NEAR EWING
* UNTIL THE WARNING IS CANCELLED.
* AT 8:30 PM SATURDAY THE STAGE WAS 3.9 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 12.0 FEET.
* FORECAST...CREST NEAR 14.6 FEET BY MONDAY EVENING. THE RIVER
WILL FALL BELOW FLOOD STAGE BY TUESDAY BEFORE MIDNIGHT.
$$
MOC127-180317-
/O.EXT.KLSX.FL.W.0020.080217T1130Z-080219T1920Z/
/PALM7.1.ER.080217T1130Z.080218T0000Z.080218T1920Z.NO/
917 PM CST SAT FEB 16 2008
...THE FLOOD WARNING CONTINUES FOR
THE NORTH RIVER AT PALMYRA
* UNTIL THE WARNING IS CANCELLED.
* AT 8:30 PM SATURDAY THE STAGE WAS 9.8 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 16.0 FEET.
* FORECAST...CREST NEAR 18.2 FEET BY TOMORROW EVENING. THE RIVER WILL
FALL BELOW FLOOD STAGE BY MONDAY EARLY AFTERNOON.
$$
MOC127-180317-
/O.EXT.KLSX.FL.W.0022.080217T2230Z-080219T0900Z/
/TAYM7.1.ER.080217T2230Z.080218T0000Z.080218T0900Z.NO/
917 PM CST SAT FEB 16 2008
THE FLOOD WARNING CONTINUES FOR
THE SOUTH FABIUS RIVER NEAR TAYLOR
* UNTIL THE WARNING IS CANCELLED.
* AT 8:30 PM SATURDAY THE STAGE WAS 2.5 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 9.5 FEET.
* FORECAST...CREST NEAR 9.7 FEET BY TOMORROW EVENING. THE RIVER
WILL FALL BELOW FLOOD STAGE BY MONDAY MORNING.
* IMPACT...AT 9.5 FEET...FLOOD STAGE. MINOR FLOODING BEGINS.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 02/17 02/18 02/19 02/20 02/21
MIDDLE FABIUS RIVER
EWING 12 3.9 4.9 13.5 14.0 10.6 8.3
NORTH RIVER
PALMYRA 16 9.8 16.5 17.0 12.9 11.0 10.6
SOUTH FABIUS RIVER
TAYLOR 10 2.5 5.2 9.3 8.7 8.3 5.8000
WGUS83 KLSX 171508
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
908 AM CST SUN FEB 17 2008
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN
MISSOURI...
MIDDLE FABIUS RIVER NEAR EWING AFFECTING LEWIS COUNTY
NORTH RIVER AT PALMYRA AFFECTING MARION COUNTY
SOUTH FABIUS RIVER NEAR TAYLOR AFFECTING MARION COUNTY
.THIS FLOOD WARNING IS A RESULT OF 1 TO 1.75 INCHES OF PRECIPITATION
THE PAST 24 HOURS AND ON AVERAGE 0.25 INCHES FORECAST IN THE
NEXT 24 HOURS...
LOCAL RESIDENTS LIVING ALONG AND NEAR THE BASIN SHOULD BE AWARE OF
POSSIBLE FLOODING. DO NOT ATTEMPT TO CROSS FLOODED ROADWAYS. TURN
AROUND, DONT DROWN.
HEAVY RAINS COULD CAUSE RIVER LEVELS TO RISE EVEN HIGHER THAN
PREDICTED.
THE NATIONAL WEATHER SERVICE WILL MONITOR THIS DEVELOPING SITUATION
AND ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
MOC127-181508-
/O.EXT.KLSX.FL.W.0020.000000T0000Z-080220T0024Z/
/PALM7.2.ER.080217T1653Z.080218T0000Z.080219T0024Z.NO/
908 AM CST SUN FEB 17 2008
...FLOOD WARNING EXTENDED UNTIL TUESDAY EVENING...
THE FLOOD WARNING CONTINUES FOR
THE NORTH RIVER AT PALMYRA
* UNTIL TUESDAY EVENING...OR UNTIL THE WARNING IS CANCELLED.
* AT 8:30 AM SUNDAY THE STAGE WAS 14.7 FEET.
* MODERATE FLOODING IS FORECAST.
* FLOOD STAGE IS 16.0 FEET.
* FORECAST...RISE ABOVE FLOOD STAGE BY LATE THIS MORNING AND CONTINUE
TO RISE TO NEAR 19.8 FEET BY THIS EVENING.
* THE RIVER IS ANTICIPATED TO FALL BELOW FLOOD STAGE BY MONDAY EVENING.
$$
MOC111-181508-
/O.EXT.KLSX.FL.W.0021.080218T0517Z-080221T0200Z/
/EWMM7.1.ER.080218T0517Z.080219T0000Z.080220T0200Z.UU/
908 AM CST SUN FEB 17 2008
THE FLOOD WARNING CONTINUES FOR
THE MIDDLE FABIUS RIVER NEAR EWING
* FROM THIS EVENING TO WEDNESDAY EVENING...OR UNTIL THE WARNING IS
CANCELLED.
* AT 8:59 AM SUNDAY THE STAGE WAS 8.7 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 12.0 FEET.
* FORECAST...RISE ABOVE FLOOD STAGE BY TONIGHT AND CONTINUE TO RISE
TO NEAR 14.1 FEET BY TOMORROW EVENING.
* THE RIVER IS ANTICIPATED TO FALL BELOW FLOOD STAGE BY TUESDAY EVENING.
$$
MOC127-181508-
/O.EXT.KLSX.FL.W.0022.080218T0456Z-080221T0130Z/
/TAYM7.1.ER.080218T0456Z.080218T1800Z.080220T0130Z.NO/
908 AM CST SUN FEB 17 2008
...FLOOD WARNING EXTENDED UNTIL WEDNESDAY EVENING...
THE FLOOD WARNING CONTINUES FOR
THE SOUTH FABIUS RIVER NEAR TAYLOR
* FROM THIS EVENING TO WEDNESDAY EVENING...OR UNTIL THE WARNING IS
CANCELLED.
* AT 8:30 AM SUNDAY THE STAGE WAS 5.7 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 9.5 FEET.
* FORECAST...RISE ABOVE FLOOD STAGE BY TONIGHT AND CONTINUE TO RISE
TO NEAR 10.1 FEET BY EARLY AFTERNOON ON MONDAY.
* THE RIVER IS ANTICIPATED TO FALL BELOW FLOOD STAGE BY TUESDAY EVENING.
* IMPACT...AT 10.5 FEET...COUNTY ROAD 117 WEST OF TAYLOR FLOODS.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 02/18 02/19 02/20 02/21 02/22
NORTH RIVER
PALMYRA 16 14.7 18.4 13.4 11.1 10.6 10.4
MIDDLE FABIUS RIVER
EWING 12 8.7 13.3 13.7 10.5 8.3 6.5
SOUTH FABIUS RIVER
TAYLOR 10 5.7 9.9 9.8 8.5 5.9 4.0000
WGUS83 KLSX 171803
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
1203 PM CST SUN FEB 17 2008
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN MISSOURI...
MIDDLE FABIUS RIVER NEAR EWING AFFECTING LEWIS COUNTY
SOUTH FABIUS RIVER NEAR TAYLOR AFFECTING MARION COUNTY
NORTH RIVER AT PALMYRA AFFECTING MARION COUNTY
.THIS FLOOD WARNING IS A RESULT OF AROUND 1.5 INCHES OF PRECIPITATION
THE PAST 24 HOURS AND UNDER 0.25 INCHES FORECAST IN THE NEXT 24 HOURS...
LOCAL RESIDENTS LIVING ALONG AND NEAR THE BASIN SHOULD BE AWARE OF
POSSIBLE FLOODING AND LOW WATER CROSSINGS.
DO NOT ATTEMPT TO CROSS FLOODED ROADWAYS. TURN AROUND, DONT DROWN.
HEAVY RAINS COULD CAUSE RIVER LEVELS TO RISE EVEN HIGHER THAN PREDICTED.
THE NATIONAL WEATHER SERVICE WILL MONITOR THIS DEVELOPING SITUATION
AND ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
MOC127-181803-
/O.EXT.KLSX.FL.W.0020.000000T0000Z-080220T0025Z/
/PALM7.2.ER.080217T1520Z.080218T0000Z.080219T0025Z.NO/
1203 PM CST SUN FEB 17 2008
...FLOOD WARNING EXTENDED UNTIL TUESDAY EVENING...
THE FLOOD WARNING CONTINUES FOR
THE NORTH RIVER AT PALMYRA
* UNTIL TUESDAY EVENING...OR UNTIL THE WARNING IS CANCELLED.
* AT 11:30 AM SUNDAY THE STAGE WAS 18.0 FEET.
* MINOR FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FLOOD STAGE IS 16.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 20.0 FEET BY THIS
EVENING.
* THE RIVER IS ANTICIPATED TO FALL BELOW FLOOD STAGE MONDAY EVENING.
* IMPACT...AT 20.4 FEET...COUNTY ROAD 341, NORTH OF PALMYRA, BEGINS TO
FLOOD.
$$
MOC111-181803-
/O.EXT.KLSX.FL.W.0021.080217T2217Z-080221T0200Z/
/EWMM7.1.ER.080217T2217Z.080219T0000Z.080220T0200Z.UU/
1203 PM CST SUN FEB 17 2008
THE FLOOD WARNING CONTINUES FOR
THE MIDDLE FABIUS RIVER NEAR EWING
* FROM THIS AFTERNOON TO WEDNESDAY EVENING...OR UNTIL THE WARNING IS
CANCELLED.
* AT 11:30 AM SUNDAY THE STAGE WAS 10.7 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 12.0 FEET.
* FORECAST...RISE ABOVE FLOOD STAGE BY LATE THIS AFTERNOON AND
CONTINUE TO RISE TO NEAR 14.5 FEET BY MONDAY EVENING.
* THE RIVER IS ANTICIPATED TO FALL BELOW FLOOD STAGE BY TUESDAY EVENING.
$$
MOC127-181803-
/O.EXT.KLSX.FL.W.0022.080218T0300Z-080221T0430Z/
/TAYM7.1.ER.080218T0300Z.080218T1800Z.080220T0430Z.NO/
1203 PM CST SUN FEB 17 2008
...FLOOD WARNING EXTENDED UNTIL WEDNESDAY EVENING...
THE FLOOD WARNING CONTINUES FOR
THE SOUTH FABIUS RIVER NEAR TAYLOR
* FROM THIS EVENING TO WEDNESDAY EVENING...OR UNTIL THE WARNING IS
CANCELLED.
* AT 11:30 AM SUNDAY THE STAGE WAS 7.6 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 9.5 FEET.
* FORECAST...RISE ABOVE FLOOD STAGE BY TONIGHT AND CONTINUE TO RISE
TO NEAR 10.5 FEET BY EARLY AFTERNOON ON MONDAY.
* THE RIVER IS ANTICIPATED TO FALL BELOW FLOOD STAGE BY TUESDAY BEFORE MIDNIGHT.
* IMPACT...AT 10.5 FEET...COUNTY ROAD 117 WEST OF TAYLOR FLOODS.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 02/18 02/19 02/20 02/21 02/22
NORTH RIVER
PALMYRA 16 18.0 18.2 13.4 11.1 10.6 10.4
MIDDLE FABIUS RIVER
EWING 12 10.7 14.1 14.0 10.5 8.3 6.5
SOUTH FABIUS RIVER
TAYLOR 10 7.6 10.3 10.3 8.7 5.9 4.0000
WGUS83 KLSX 171931
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
131 PM CST SUN FEB 17 2008
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN
MISSOURI...
MIDDLE FABIUS RIVER NEAR EWING AFFECTING LEWIS COUNTY
NORTH RIVER AT PALMYRA AFFECTING MARION COUNTY
SOUTH FABIUS RIVER NEAR TAYLOR AFFECTING MARION COUNTY
.THIS FLOOD WARNING IS A RESULT OF AROUND 1.5 INCHES OF PRECIPITATION
THE PAST 24 HOURS AND UNDER 0.25 INCHES FORECAST IN THE NEXT 24 HOURS...
LOCAL RESIDENTS LIVING ALONG AND NEAR THE BASIN SHOULD BE AWARE OF
POSSIBLE FLOODING AND LOW WATER CROSSINGS.
DO NOT ATTEMPT TO CROSS FLOODED ROADWAYS. TURN AROUND, DONT DROWN.
HEAVY RAINS COULD CAUSE RIVER LEVELS TO RISE EVEN HIGHER THAN PREDICTED.
THE NATIONAL WEATHER SERVICE WILL MONITOR THIS DEVELOPING SITUATION
AND ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
MOC127-181931-
/O.EXT.KLSX.FL.W.0020.000000T0000Z-080220T0136Z/
/PALM7.2.ER.080217T1520Z.080218T0000Z.080219T0136Z.NO/
131 PM CST SUN FEB 17 2008
...FLOOD WARNING EXTENDED UNTIL TUESDAY EVENING...
THE FLOOD WARNING CONTINUES FOR
THE NORTH RIVER AT PALMYRA
* UNTIL TUESDAY EVENING...OR UNTIL THE WARNING IS CANCELLED.
* AT 12:30 PM SUNDAY THE STAGE WAS 18.6 FEET.
* MINOR FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FLOOD STAGE IS 16.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 21.0 FEET BY THIS
EVENING.
* THE RIVER WILL FALL BELOW FLOOD STAGE MONDAY EVENING.
* IMPACT...AT 21.0 FEET...1000 ACRES ARE FLOODED.
$$
MOC111-181931-
/O.EXT.KLSX.FL.W.0021.080217T2216Z-080221T0120Z/
/EWMM7.1.ER.080217T2216Z.080218T1800Z.080220T0120Z.UU/
131 PM CST SUN FEB 17 2008
THE FLOOD WARNING CONTINUES FOR
THE MIDDLE FABIUS RIVER NEAR EWING
* UNTIL WEDNESDAY EVENING...OR UNTIL THE WARNING IS CANCELLED.
* AT 12:30 PM SUNDAY THE STAGE WAS 11.1 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 12.0 FEET.
* FORECAST...RISE ABOVE FLOOD STAGE BY LATE THIS AFTERNOON AND
CONTINUE TO RISE TO NEAR 14.5 FEET BY EARLY AFTERNOON ON MONDAY.
* THE RIVER IS ANTICIPATED TO FALL BELOW FLOOD STAGE BY TUESDAY EVENING.
$$
MOC127-181931-
/O.EXT.KLSX.FL.W.0022.080218T0224Z-080221T0651Z/
/TAYM7.1.ER.080218T0224Z.080219T0000Z.080220T0651Z.NO/
131 PM CST SUN FEB 17 2008
...FLOOD WARNING EXTENDED UNTIL LATE WEDNESDAY NIGHT...
THE FLOOD WARNING CONTINUES FOR
THE SOUTH FABIUS RIVER NEAR TAYLOR
* FROM THIS EVENING TO LATE WEDNESDAY NIGHT...OR UNTIL THE WARNING IS
CANCELLED.
* AT 12:30 PM SUNDAY THE STAGE WAS 8.1 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 9.5 FEET.
* FORECAST...RISE ABOVE FLOOD STAGE BY THIS EVENING AND CONTINUE TO
RISE TO NEAR 10.5 FEET BY TOMORROW EVENING.
* THE RIVER IS ANTICIPATED TO FALL BELOW FLOOD STAGE BY EARLY WEDNESDAY MORNING.
* IMPACT...AT 10.5 FEET...COUNTY ROAD 117 WEST OF TAYLOR FLOODS.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 02/18 02/19 02/20 02/21 02/22
NORTH RIVER
PALMYRA 16 18.6 19.0 13.5 11.1 10.6 10.4
MIDDLE FABIUS RIVER
EWING 12 11.1 14.1 13.9 10.4 8.2 6.4
SOUTH FABIUS RIVER
TAYLOR 10 8.1 10.2 10.3 8.9 6.1 4.2000
WGUS83 KLSX 180136
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
736 PM CST SUN FEB 17 2008
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN
MISSOURI...
MIDDLE FABIUS RIVER NEAR EWING AFFECTING LEWIS COUNTY
SOUTH FABIUS RIVER NEAR TAYLOR AFFECTING MARION COUNTY
.THIS FLOOD WARNING IS A RESULT OF 1.5 INCHES OF RAIN IN THE
PAST 24 HOURS...
THE NATIONAL WEATHER SERVICE WILL CONTINUE TO MONITOR THIS SITUATION
AND ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
MOC111-190136-
/O.EXT.KLSX.FL.W.0021.000000T0000Z-080221T0240Z/
/EWMM7.1.ER.080217T2025Z.080218T1800Z.080220T0240Z.UU/
736 PM CST SUN FEB 17 2008
THE FLOOD WARNING CONTINUES FOR
THE MIDDLE FABIUS RIVER NEAR EWING
* UNTIL WEDNESDAY EVENING.
* AT 6 PM SUNDAY THE STAGE WAS 12.9 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 12.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 14.5 FEET BY
TOMORROW EARLY AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE
TUESDAY EVENING.
$$
MOC127-190136-
/O.EXT.KLSX.FL.W.0022.080218T0129Z-080221T0600Z/
/TAYM7.1.ER.080217T2137Z.080218T1200Z.080220T0600Z.NO/
736 PM CST SUN FEB 17 2008
THE FLOOD WARNING CONTINUES FOR
THE SOUTH FABIUS RIVER NEAR TAYLOR
* UNTIL LATE WEDNESDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED.
* AT 6 PM SUNDAY THE STAGE WAS 10.1 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 9.5 FEET.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 11.3 FEET BY
TOMORROW MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE EARLY
WEDNESDAY MORNING.
* IMPACT...AT 11.0 FEET...BOTH BANKS BEGIN TO OVERFLOW LOW LEVEL
FARMLANDS.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 02/18 02/19 02/20 02/21 02/22
MIDDLE FABIUS RIVER
EWING 12 12.9 14.2 13.6 10.7 8.4 7.3
SOUTH FABIUS RIVER
TAYLOR 10 10.1 11.3 10.7 8.8 6.3 4.8000
WGUS83 KLSX 181358
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
758 AM CST MON FEB 18 2008
...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN
MISSOURI...
SOUTH FABIUS RIVER NEAR TAYLOR AFFECTING MARION COUNTY
.THIS FLOOD WARNING IS A RESULT OF 1.5 TO 2.5 INCHES OF PRECIPITATION
THE PAST 36 HOURS WITH NO PRECIPITATION ANTICIPATED IN THE NEXT 24 HOURS...
THE NATIONAL WEATHER SERVICE WILL MONITOR THIS DEVELOPING SITUATION
AND ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
MOC127-181428-
/O.CAN.KLSX.FL.W.0022.000000T0000Z-080221T0600Z/
/TAYM7.1.ER.080217T2137Z.080218T0500Z.080218T1145Z.NO/
758 AM CST MON FEB 18 2008
THE FLOOD WARNING IS CANCELLED FOR
THE SOUTH FABIUS RIVER NEAR TAYLOR.
* AT 7:30 AM MONDAY THE STAGE WAS 9.4 FEET.
* FELL BELOW FLOOD STAGE AT 5:45 AM MONDAY.
* FLOOD STAGE IS 9.5 FEET.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO 8.5 FEET BY TUESDAY
MORNING.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 02/19 02/20 02/21 02/22 02/23
SOUTH FABIUS RIVER
TAYLOR 10 9.4 8.5 7.4 5.9 4.0 3.3What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this river flood warning went out at Feb 16, 4:24 AM CST, 3 hours 53 minutes earlier.
Area forecast discussion, Feb 16, 4:24 AM CST, 3 hours 53 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ST LOUIS MO
424 AM CST SAT FEB 16 2008
.DISCUSSION...
MAIN FORECAST CONCERN CONTINUES TO BE PRECIPITATION TYPE AND AMOUNTS
THIS WEEKEND. MODELS ARE IN GENERALLY GOOD AGREEMENT WITH LIFTING
CLOSED LOW CURRENTLY ALONG THE U.S./MEXICO BORDER NEWD AHEAD OF
SHORTWAVE TROUGH DIGGING SEWD ACROSS THE CANADIAN ROCKIES. TRACKS
AND TIMING ARE SIMILAR WITH SURFACE/850 MB LOW MOVING ACROSS THE
NWRN PART OF THE CWA ON SUNDAY MORNING. HAVE USED A BLEND OF THE
GFS/NAM/ECMWF MASS FIELDS FOR THIS FORECAST WITH A EMPHASIS ON THE
ECWMF FOR QPF. THIS MAKES FOR ONLY MINOR ADJUSTMENTS TO GOING
FORECAST.
LARGE AREA OF SHRA/TSRA HAS BROKEN OUT ACROSS THE SRN/CNTRL PLAINS
AND LOWER MS VALLEY EARLY THIS MORNING IN A BROAD AREA OF 925-850MB
MOISTURE CONVERGENCE ON THE BACK SIDE OF 500MB RIDGE AXIS. THIS
FORCING WILL SPREAD NEWD TODAY...WITH THE RUC SHOWING INCREASED
LOW LEVEL FORCING REACHING THE CWA BY 18Z. HAVE GONE WITH A DRY
MORNING...BUT HAVE CHC POPS OVER THE SWRN 2/3RDS OF THE CWA AFT
21Z. THEREAFTER...LARGE SCALE ASCENT INCREASES DRAMATICALLY INTO
THE EVENING WITH THE APPROACH OF THE SWRN LOW WITH SUSTAINED LOW
LEVEL MOISTURE CONVERGENCE AS 70KT LOW LEVEL JET TRANSPORTS 1 TO
1.25 INCH PRECIPITABLE WATER VALUES INTO CWA. HIGHEST RAINFALL TOTALS
TONIGHT WILL LIKELY BE OVER CNTRL/NERN MO AND W CNTRL IL WHERE
THERE WILL BE SUSTAINED LOW CONVERGENCE AHEAD OF THE 850MB LOW
TRACK UNDER BEST LARGE SCALE AND MESOSCALE ASCENT CAUSED BY MID-
LEVEL TROUGH AND COUPLED JET STRUCTURE. MODEL QPFS HAVE 1.5-2.0
TOTALS BETWEEN 00-12Z TONIGHT WHICH ARE CLOSE TO FLASH FLOOD
GUIDANCE VALUES. FARTHER SE...QPF TOTALS ARE LESS AS DRY SLOT
WILL WRAP AROUND LOW...AND FFG VALUES ARE SLIGHTLY HIGHER.
HOWEVER...800-600MB DELTA THETA-E VALUES FALL BELOW ZERO
INDICATING THE POTENTIAL FOR THUNDERSTORMS WHICH COULD PRODUCE
HEAVY RAINFALL. SO WITH ALL OF THIS SAID...WILL LEAVE FLASH FLOOD
WATCH AS IS.
COLD AIR WILL WRAP AROUND LOW AS IT LIFTS NORTHEAST OF THE CWA ON
SUNDAY AFTERNOON...SO HAVE KEPT THE SAME IDEA WITH A SLOW CHANGE
OVER FROM RAIN TO SNOW FROM NW TO SE ON SUNDAY. DEFOMATION ZONE
WILL AFFECT THE NRN CWA BRINGING A FEW INCHES OF SNOWFALL BEFORE
IT TAPERS OFF LATE IN THE DAY. FORECAST SOUNDING DO NOT INDICATE
MUCH OF A CHANCE OF PL/FZRA WITH THIS EVENT. WINDS WILL INCREASE
WHICH MAY CAUSE SOME AREAS OF BLOWING SNOW. EXPECT THE CHANCE OF
SNOW TO LINGER SUNDAY NIGHT INTO EARLY MONDAY UNDER DEEPENING
NORTHERN STREAM TROUGH.
USED A COMBINATION OF THE GFS MOS AND SREF MEAN FOR TEMPERATURES.
TEMPERATURES TONIGHT WILL LIKELY REMAIN STEADY OR SLOWLY RISE IN
SOME AREAS.
BRITT
&&
.AVIATION...
FOR THE 12Z TAFS...LOW LVL CLOUD CVR ARND 2000 FT ACRS SRN MO WILL
CONT ADVCTG NWD THRU THE CWA TDA. THIS CLOUD CVR HAS ALREADY
MOVED INTO THE COU VCNTY EARLY THIS MRNG AND WILL MOVE INTO STL
AND SUS LATER THIS MRNG...AND INTO UIN THIS AFTN. THE CLOUD
CEILING WILL GRADUALY LWR THRU THE DAY AND INTO THE NGT AS LGT RAIN
OVERSPREADS THE CWA FM S-SW TO N-NE WITH THE APPROACH OF THE
UPR/SFC LOW FM THE SRN PLAINS. THE LGT RAIN WILL INTENSIFY THRU
THE NGT WITH THE CEILING LIKELY FALLING TO ARND 500 FT.
GKS
&&
.LSX WATCHES/WARNINGS/ADVISORIES...
MO...FLASH FLOOD WATCH FROM THIS EVENING THROUGH SUNDAY MORNING FOR
AUDRAIN-BOONE-CALLAWAY-COLE-CRAWFORD-FRANKLIN-GASCONADE-
IRON-JEFFERSON-KNOX-LEWIS-LINCOLN-MADISON-MARION-MONITEAU-
MONROE-MONTGOMERY-OSAGE-PIKE-RALLS-REYNOLDS-SHELBY-ST.
CHARLES-ST. FRANCOIS-ST. LOUIS-ST. LOUIS CITY-STE.
GENEVIEVE-WARREN-WASHINGTON.
IL...FLASH FLOOD WATCH FROM THIS EVENING THROUGH SUNDAY MORNING FOR
ADAMS IL-BOND IL-BROWN IL-CALHOUN IL-CLINTON IL-FAYETTE IL-
GREENE IL-JERSEY IL-MACOUPIN IL-MADISON IL-MARION IL-MONROE
IL-MONTGOMERY IL-PIKE IL-RANDOLPH IL-ST. CLAIR IL-
WASHINGTON IL.
&&
WFO LSXHazardous weather outlook, Feb 16, 5:26 AM CST, 2 hours 51 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ST LOUIS MO 526 AM CST SAT FEB 16 2008 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-171130- GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL- MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL- CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX-LEWIS- SHELBY-MARION-MONROE-RALLS-PIKE-BOONE-AUDRAIN-MONITEAU-COLE-OSAGE- CALLAWAY-MONTGOMERY-LINCOLN-GASCONADE-WARREN-ST. CHARLES-FRANKLIN- ST. LOUIS-ST. LOUIS CITY-JEFFERSON-CRAWFORD-WASHINGTON- ST. FRANCOIS-STE. GENEVIEVE-IRON-MADISON-REYNOLDS- 526 AM CST SAT FEB 16 2008 ...FLASH FLOOD WATCH FROM 6 PM THIS EVENING TO 12 PM CST SUNDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS. .DAY ONE...TODAY AND TONIGHT WIDESPREAD RAIN IS EXPECTED TO SPREAD ACROSS THE REGION LATE THIS AFTERNOON AND TONIGHT. THE RAIN WILL BE HEAVY AT TIMES...CAUSING FLOODING OF STREAMS AND SMALL RIVERS AND SURROUNDING LOW LYING AREAS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THE THREAT OF HEAVY RAINFALL WILL CONTINUE INTO EARLY SUNDAY. COLDER AIR WILL MOVE INTO THE REGION ON SUNDAY CAUSING THE RAIN TO CHANGE TO SNOW FROM NORTHWEST TO SOUTHEAST. 1 TO 4 INCHES OF SNOWFALL IS POSSIBLE BY LATE SUNDAY EVENING OVER NORTHEAST MISSOURI AND WEST CENTRAL ILLINOIS. WINDS WILL GUST UP TO 35 MPH OVER THE REGION ON SUNDAY AND MONDAY. THIS MAY CAUSE SOME AREAS OF BLOWING SNOW OVER NORTHEAST MISSOURI AND WEST CENTRAL ILLINOIS LATE SUNDAY AFTERNOON AND SUNDAY EVENING. THERE IS A CHANCE OF SNOW ON THURSDAY INTO EARLY FRIDAY AS YET ANOTHER STORM SYSTEM MOVES OUT OF THE SOUTHERN ROCKIES. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ASKED TO REPORT SIGNIFICANT RAINFALL TOTALS OR ANY FLOODING TONIGHT. && FOR A GRAPHICAL VERSION OF THIS INFORMATION SEE OUR WEBPAGE AT (LOWERCASE)... HTTP://WWW.WEATHER.GOV/LSX/?N=HWO1 BRITT
The office that day
Everything else NWS St. Louis, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 16, 8:14 AM CST | River Flood Warning | LSX | Marion | 48 hr |
| Feb 16, 8:17 AM CST | River Flood Warning | LSX | Lewis | 3 days |
Nearby
River Flood Warnings in Missouri, 2008Every river flood warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.